# SDR JJBA20221107002

- Difficulty date: October 21, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 45,246 hours, 29,024 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUSPECTED (6X) ON RH SKIN AROUND FASTENERS BTW FR 77-80 BTW STR 3L-9L. SKIN REPAIRED WITH 8 BUSHINGS REPAIR
